# SDR EIAA980200

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 65B105856
- Condition: Cracked
- Location: Bs 1265
- Part time: 55,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, KEEL BEAM BOX, RT LANDING GEAR DOOR ACTUATOR BACK-UP FITTING HAS A CRACK AT RBL 10 BS 1265.  REPLACED FITTING PER SRM 51-30-02.  (X)
